# SDR 2012FA0000366

- Difficulty date: June 9, 2012
- Submitted: June 9, 2012
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 22,696 hours
- Engine: Cont IO520BB
- Engine time: 1,229 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908
- Condition: Failed
- Location: Alternator
- Part time: 3,098 hours, 12,392 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR WAS NOT WORKING.  DURING TROUBLESHOOTING, FOUND THAT THE ALTERNATOR FIELD CIRCUIT BREAKER SWITCH WAS FOUND TO BE AT FAULT. THE SWITCH WAS INSTALLED ON 07 APRIL 2009 WITH A TSN OF 3098 WITH AN ESTEMATED 12392 CYCLES.  INSTALLED A NEW ALTERNATOR FIELD BREAKER SWITCH AND OPS CHECK WAS GOOD. NO CAUSE OR RECOMENDATIONS AT THIS TIME.
